# SDR AALA202208192078

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 24,519 hours, 11,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT MESSAGE DISPLAYED ON MCDU DURING THE TEST OF THE EMERGENCY LIGHT. MAINTENANCE RE-RACKED THE BATTERY FOR THE EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00.
